# SDR 2008UALA03791

- Difficulty date: July 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 19,843 hours, 8,808 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED IDG FEEDER CABLE AT JUNCTION BOX IN PYLON.  NR 1 ENG.  REPLACED FEEDER CABLE HARNESS, ALL SYS CHECKS PERFORMED NORMALLY.
